Article citationsMore>>

Z. D. Yang, “Existence of Entire Explosive Positive Radial Solutions for a Class of Quasilinear Elliptic Systems,” Journal of Mathematical Analysis and Applications, Vol. 288, No. 2, 2003, pp. 768-783. doi:10.1016/j.jmaa.2003.09.027

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.